# SDR C2XA04SH549

- Difficulty date: November 9, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- Aircraft time: 8,252 hours, 6,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14532636401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE LEFT OMEGA BEAM WAS FOUND CORRODED AT FRAME 20.  REMOVED THE DAMAGED AREA AND INSTALLED A DOUBLER REPAIR IAW 53-21-10.  AIRCRAFT RETURNED TO SERVICE.
